View Single Post
Old 07-05-2012, 06:19 AM   #2
sammy64 sammy64 is offline
Senior Veteran
(female)
 
Join Date: Mar 2011
Location: USA
Posts: 3,487
sammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB Usersammy64 HB User
Re: Diagnosed borderline hashi but feel awful

Sorry to hear of your struggles.

Without a doubt, you are hypothyroid and the cause is autoimmune as evidenced by your high Anti thyroid peroxidase Ab level.

The symptoms you describe are typical for hypothyroidism. Unfortunately, it's not uncommon for symptoms to worsen or new ones develop during the meds titration process. It's all part of the body getting used to new levels of hormone that it had been deficient in for so long.

Treating hypothyroidism is a two steps forward, one step back type of deal. While the early months of the meds titration process are the toughest, things do start to even out as we near our optimal levels (usually FreeT4/T3 around 60-80% of range).

Complete symptom elimination usually doesn't happen until after we've become stable at our optimal levels.

The best we can do is get labs every 6 wks and push the doctor for dose adjustments until both the FreeT4/T3 levels are around 60-80% of range. It would then be appropriate to "wear" those levels for a little while to see if they are optimal for you.

If they are optimal for *you*, symptoms will dissipate. If symptoms return or new ones develop, a dose adjustment would again be appropriate.

It's a long process but, very much worth it.

Best of luck to you moving forward!
__________________
Graves' 2007...remission 2009....hypo 2010

 
Reply With Quote
The following user gives a hug of support to sammy64:
Surfing4answers (07-05-2012)